# SDR SIMA2018071613004

- Difficulty date: July 13, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 40,845 hours, 37,096 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO LANDING AUTO MODE PRESS  FAIL. TS PRESN AUTO FAIL MSG PER FIM 21-31-00-810-801-Z. REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01-000-801-A/21-31-01-400-801-A FNC TASK 21-31-00-700-802-A.
